MathSciNet Relay Station
MathSciNet bibliographic data
MR1885658 (2003c:35165) 35R35 (35J60 35J70 76B10)
Henrot, Antoine; Shahgholian, Henrik The one phase free boundary problem for the $p$-Laplacian with non-constant Bernoulli boundary condition. Trans. Amer. Math. Soc. 354 (2002), no. 6, 2399–2416 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement